Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalization of 2-homogeneous continua being locally connected

Author: Keith Whittington
Journal: Proc. Amer. Math. Soc. 126 (1998), 3131-3132
MSC (1991): Primary 54F15
MathSciNet review: 1616577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given that if each pair of points of a homogeneous metric continuum can be mapped by a homeomorphism into an arbitrarily small connected set, then the continuum is locally connected.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F15

Retrieve articles in all journals with MSC (1991): 54F15

Additional Information

Keith Whittington
Affiliation: Department of Mathematics, University of the Pacific, Stockton, California 95211

Keywords: Homogeneous, locally connected
Received by editor(s): January 30, 1998
Received by editor(s) in revised form: March 19, 1998
Communicated by: Alan Dow
Article copyright: © Copyright 1998 American Mathematical Society